On the local time of sub-fractional Brownian motion
Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 2, pp. 357-374.

S H ={S t H ,t0} be a sub-fractional Brownian motion with H(0,1). We establish the existence, the joint continuity and the Hölder regularity of the local time L H of S H . We will also give Chung’s form of the law of iterated logarithm for S H . This results are obtained with the decomposition of the sub-fractional Brownian motion into the sum of fractional Brownian motion plus a stochastic process with absolutely continuous trajectories. This decomposition is given by Ruiz de Chavez and Tudor [10].

DOI: 10.5802/ambp.288
Classification: 60G15, 60G17, 60G18
Keywords: Sub-fractional Brownian motion, local time, local nondeterminism, Chung’s type law of iterated logarithm
Ibrahima Mendy 1

1 Université de Ziguinchor UFR Sciences et Technologies Département de Mathématiques BP 523 Ziguinchor Senegal.
@article{AMBP_2010__17_2_357_0,
     author = {Ibrahima Mendy},
     title = {On the local time of sub-fractional {Brownian} motion},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {357--374},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {17},
     number = {2},
     year = {2010},
     doi = {10.5802/ambp.288},
     mrnumber = {2778915},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.288/}
}
TY  - JOUR
AU  - Ibrahima Mendy
TI  - On the local time of sub-fractional Brownian motion
JO  - Annales mathématiques Blaise Pascal
PY  - 2010
SP  - 357
EP  - 374
VL  - 17
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.288/
DO  - 10.5802/ambp.288
LA  - en
ID  - AMBP_2010__17_2_357_0
ER  - 
%0 Journal Article
%A Ibrahima Mendy
%T On the local time of sub-fractional Brownian motion
%J Annales mathématiques Blaise Pascal
%D 2010
%P 357-374
%V 17
%N 2
%I Annales mathématiques Blaise Pascal
%U https://ambp.centre-mersenne.org/articles/10.5802/ambp.288/
%R 10.5802/ambp.288
%G en
%F AMBP_2010__17_2_357_0
Ibrahima Mendy. On the local time of sub-fractional Brownian motion. Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 2, pp. 357-374. doi : 10.5802/ambp.288. https://ambp.centre-mersenne.org/articles/10.5802/ambp.288/

[1] Robert J. Adler The geometry of random fields, John Wiley & Sons Ltd., Chichester, 1981 (Wiley Series in Probability and Mathematical Statistics) | MR | Zbl

[2] Robert J. Adler An introduction to continuity, extrema, and related topics for general Gaussian processes, Institute of Mathematical Statistics Lecture Notes—Monograph Series, 12, Institute of Mathematical Statistics, Hayward, CA, 1990 | MR | Zbl

[3] D. Baraka; T. Mountford; Y. Xiao Hölder properties of local times for fractional Brownian motions, Metrika, Volume 69 (2009) no. 2-3, pp. 125-152 | DOI | MR

[4] S. M. Berman Local times and sample function properties of stationary Gaussian processes, Trans. Amer. Math. Soc., Volume 137 (1969), pp. 277-299 | DOI | MR | Zbl

[5] S. M. Berman Gaussian processes with stationary increments: Local times and sample function properties, Ann. Math. Statist., Volume 41 (1970), pp. 1260-1272 | DOI | MR | Zbl

[6] S. M. Berman Local nondeterminism and local times of Gaussian processes, Indiana University Mathematical Journal, Volume 23 (1973), pp. 69-94 | DOI | MR | Zbl

[7] Simeon M. Berman Gaussian sample functions: Uniform dimension and Hölder conditions nowhere, Nagoya Math. J., Volume 46 (1972), pp. 63-86 | MR | Zbl

[8] T. L. G. Bojdecki; L. G. Gorostiza; A. Talarczyk Some extensions of fractional Brownian motion and sub-fractional Brownian motion related to particule systems, Electron. Comm. Probab., Volume 32 (2007), pp. 161-172 | MR | Zbl

[9] B. Boufoussi; M. Dozzi; R. Guerbaz On the local time of the multifractional brownian motion, Stochastics and stochastic repports, Volume 78 (2006), pp. 33-49 | MR | Zbl

[10] J. Ruiz de Chávez; C. Tudor A decomposition of sub-fractional Brownian motion, Math. Rep. (Bucur.), Volume 11(61) (2009) no. 1, pp. 67-74 | MR

[11] Miklós Csörgő; Zheng Yan Lin; Qi Man Shao On moduli of continuity for local times of Gaussian processes, Stochastic Process. Appl., Volume 58 (1995) no. 1, pp. 1-21 | DOI | MR | Zbl

[12] W. Ehm Sample function properties of multi-parameter stable processes, Z. Wahrsch. Verw. Gebiete, Volume 56 (1981), pp. 195-228 | DOI | MR | Zbl

[13] D. Geman; J. Horowitz Occupation densities, Annales of probability, Volume 8 (1980), pp. 1-67 | DOI | MR | Zbl

[14] R. Guerbaz Local time and related sample paths of filtered white noises, Annales Mathematiques Blaise Pascal, Volume 14 (2007), pp. 77-91 | DOI | Numdam | MR | Zbl

[15] N. Kôno Hölder conditions for the local times of certain gaussian processes with stationary increments, Proceeding of the Japan Academy, Volume 53 (1977), pp. 84-87 | DOI | MR | Zbl

[16] N. Kôno; N. R. Shieh Local times and related sample path proprieties of certain selfsimilar processes, J. Math. Kyoto Univ., Volume 33 (1993), pp. 51-64 | MR | Zbl

[17] P. Lei; D. Nualart A decomposition of the bifractional Brownian motion and some applications, Statist. Probab. Lett, Volume 779 (2009), pp. 619-624 | DOI | MR | Zbl

[18] W. V. Li; Q.-M. Shao Gaussian processes: inequalities, small ball probabilities and applications, Stochastic processes: theory and methods (Handbook of Statist.), Volume 19, North-Holland, Amsterdam, 2001, pp. 533-597 | MR | Zbl

[19] D. Monrad; H. Rootzén Small values of Gaussian processes and functional laws of the iterated logarithm, Probab. Th. Rel. Fields, Volume 101 (1995), pp. 173-192 | DOI | MR | Zbl

[20] L. Pitt Local times for gaussian vector fields, Indiana Univ. Math. J., Volume 27 (1978), pp. 204-237 | DOI | MR | Zbl

[21] C. Tudor Some propreties of sub-fractional Brownian motion, Stochastics., Volume 79 (2007), pp. 431-448 | MR | Zbl

[22] C. Tudor Inner product spaces of integrands associated to sub-fractional Brownian motion, Statist. Probab. Lett., Volume 78 (2008), p. 2201-2209. | DOI | MR

[23] Y. Xiao Hölder conditions for the local times and the Hausdorff measure of the level sets of Gaussian random fields, Probab. Th. Rel. fields, Volume 109 (1997), pp. 129-157 | DOI | MR | Zbl

Cited by Sources: